# SDR ASAA2014102109447

- Difficulty date: October 21, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 25,704 hours, 7,934 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS03384
- Condition: Failed
- Location: Autothrottle
- Part time: 30,515 hours, 10,659 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE DISENGAGES WITHIN APPROXIMATELY 10 SECONDS AFTER ENGAGING.  ACFT GROUNDED. REPLACED NR 1 ASM IAW MM 22-31-91.  GROUND CHECKS GOOD.
